# SDR ANCF202411260025

- Difficulty date: November 20, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N800AV
- Make and model: Boeing 787-8
- Aircraft serial: 36526
- Aircraft time: 24,359 hours, 2,800 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

34 MINUTES AFTER TAKE OFF  AT CRUISE WITH FL 400 RIGHT FORWARD WINDOW WAS SCRATCHED AND CRACKED.   WINDSHIELD RH WAS REMOVED IN ACCORDANCE WITH AMM DMC-B787-56-11-01-00A-520A-A.
